# SDR FDEA2020082641742

- Difficulty date: July 14, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED FRAME 47 -Y1203 HORIZONTAL PRESSURE DECK RH SIDE PERFORMED PERMANENT REPAIR EXACTLY LOCATION ON WEB ON FR47 ON -Y1203   HORIZONTAL PRESSURE DECK AREA RH SIDE IAW A300-600 SRM 53-15-15, FIG 201-C2 (SHEET   2) RECHECK REQUIRED INSPECTION THRESHOLD FROM REPAIR EMBODIMENT 24000FC/FH   NOT RELEVANT, SUBSEQUENT INSPECTION AT INTERVALS OF 3000 FC/FH NOT RELEVANT   INSPECTION METHOD DETAILED VISUAL INSPECTION IAW A300-600 SRI 53-15-15-2-002-00 TABLE   203
